MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10425228
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 1000ml baxter bag, lot #: y303347, exp oct 20, plasma-lyte a injection ph 7.4; therapy date (b)(6) 2019.The customer¿s report that the tubing became detached during an infusion was not confirmed or replicated.Functional testing did not replicate any detachments (disconnects) at any engagement along the tubing set.Pressure testing also found no abnormalities in the set.The root cause of the customer¿s experience was not identified.
 
Event or Problem Description
It was reported that during an infusion, the patient was critical and pressors were being run in the iv.At some point, the tubing became detached and fluid ran onto the floor.It is unknown how much medication the patient did receive.The vital signs remained the same.New tubing and medication was started.There was no patient harm.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9140020
Report Number9616066-2019-02759
Device Sequence Number14214580
Product Code FPA
UDI-Device Identifier10885403234248
UDI-Public10885403234248
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10425228
Device Catalogue Number10425228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1